# SDR MASA2016060412735

- Difficulty date: June 4, 2016
- Submitted: June 5, 2016
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15088
- Aircraft time: 16,719 hours, 16,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 17
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING FLOOD EMERGENCY LIGHT, ROW 17 INOPERATIVE.
